# SDR REXA2024110601425

- Difficulty date: October 15, 2023
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180841
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD6 BRACKET FOUND TO BE CORRODED.   LOCATED DRILLED AND INSTALLED NEW SERVICEABLE BRACKET ON FWD INTERCOSTAL DD6 P/N:601R318084-1 IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
